Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inequalities in Hilbert modules of matrix-valued functions
HTML articles powered by AMS MathViewer

by Adhemar Bultheel PDF
Proc. Amer. Math. Soc. 85 (1982), 369-372 Request permission

Abstract:

The classical Cauchy-Schwarz inequality and extremality properties of reproducing kernels are generalized for a module of matrix-valued functions on which a matrix-valued inner product is defined. Reference to an application in the field of linear prediction of multivariate stochastic processes is made.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E20, 60G25
  • Retrieve articles in all journals with MSC: 46E20, 60G25
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 369-372
  • MSC: Primary 46E20; Secondary 60G25
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656105-2
  • MathSciNet review: 656105